# SDR SWAA2025010979616

- Difficulty date: December 19, 2024
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 51,036 hours, 30,964 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP AT BS 727E STR 5L<[01] REMOVED AND REPLACED STRINGER CLIP AT BS 727E STR 5L IAW SRM 51-40-02-0G-0 AND DWG 146A1112;[02] REMOVED AND REPLACED STRINGER CLIP AT BS 727B STR 5L IAW SRM 51-40-02-0G-0 AND DWG 146A1112 REV:-;[03] REMOVED AND REPLACED STRINGER CLIP AT BS 727E STR 5L IAW SRM 51-40-02-0G-0 AND DWG 146A1112 REV:-;[04] VERIFIED CORRECTIVE ACTION 3.
